# SDR ASAA2019080653316

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 17,331 hours, 5,573 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATES DURING MASTER CAUTION RECALL, EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. DURING BITE OF PACK TEMP CONTROLLER FOUND FAULT LIGHT ON FWD TEMP SELECTOR, ACCOMPLISHED FIM 21-62 TASK 809. ZONE TEMP FAULT WAS RESET TEMP OPS CHECK GOOD.
